# SDR SWAA2018061122664

- Difficulty date: May 29, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice Strap
- Part number: 116A3118U9
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD LEADING EDGE STRAKELET SPLICE STRAP CRACKED.  R&R STRAP IAW SRM AND DWG.
